# SDR AALA202301120626

- Difficulty date: January 11, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 27,134 hours, 10,764 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stiff
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR HARD TO OPEN AND CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
